- Acta Math.
- Volume 204, Number 1 (2010), 49-90.
Quantum cohomology of G/P and homology of affine Grassmannian
Let G be a simple and simply-connected complex algebraic group, P ⊂ G a parabolic subgroup. We prove an unpublished result of D. Peterson which states that the quantum cohomology QH*(G/P) of a flag variety is, up to localization, a quotient of the homology H*(GrG) of the affine Grassmannian GrG of G. As a consequence, all three-point genus-zero Gromov–Witten invariants of G/P are identified with homology Schubert structure constants of H*(GrG), establishing the equivalence of the quantum and homology affine Schubert calculi.
For the case G = B, we use Mihalcea’s equivariant quantum Chevalley formula for QH*(G/B), together with relationships between the quantum Bruhat graph of Brenti, Fomin and Postnikov and the Bruhat order on the affine Weyl group. As byproducts we obtain formulae for affine Schubert homology classes in terms of quantum Schubert polynomials. We give some applications in quantum cohomology.
Our main results extend to the torus-equivariant setting.
This work was partially supported by NSF grants DMS-0401012, DMS-0600677, DMS-0652641 and DMS-0652648.
Acta Math., Volume 204, Number 1 (2010), 49-90.
Received: 25 February 2008
Revised: 3 September 2008
First available in Project Euclid: 31 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
2010 © Institut Mittag-Leffler
Lam, Thomas; Shimozono, Mark. Quantum cohomology of G/P and homology of affine Grassmannian. Acta Math. 204 (2010), no. 1, 49--90. doi:10.1007/s11511-010-0045-8. https://projecteuclid.org/euclid.acta/1485892444